I think you need to be evaluated for irregular bleeding. This would include ruling out pregnancy, endocrine abnormalities (e.g., thyroid hormone), structural lesions (like endometrial polyps/fibroids), anovulation and depending upon your age, abnormal tissue inside the uterus. With those results proper treatment can be instituted.
I too just stopped Yazmin 2 months ago. I had my withdrawal bleeding but ever since then I have had a very light period with no PMS symptoms every 2 weeks! I am also very bloated and have tender breasts. Could this be pregnancy? Please help!!
My daughter has been on Yasmin for almost a month..she has been dizzy, had loose stools and breakthrough bleeding. Plus heartburn and bloating, tender breast. The doctor says it will pass. But I think the side effects from this pill are more horrible than described on the pamplet.
i have a 2 year old and i had a dnc after a miscarriage in aug i had intercorse a few times after without protection. started the shot almosta month after the dnc since the shot i have been having all the pregnancy symptoms all over again terrible headaches, backache, nausia, high temperature and sleeping ALL THE TIME which is not like me im always up and about. i have takin 2 test both were neg. it has been almost three months since my shot and i can feel lil twiching in my tummy and getting itchy stretch marks and sore breast what is goin on with me can i be pregnant and have a neg result mor then once if so wats gonna happen to my baby due to the shot my doctor said i didnt need the blood test when i first told him how can i know whats really goin on.
A related discussion, irregular periods